# SDR SIMA200708602

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 8,124 hours, 6,058 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYDRAULIC 2 LOW PRESSURE MESSAGE ON CLIMB, HYDRAULIC QUANTITY WENT TO ZERO FOLLOWED BY HYDRAULIC 2 SYSTEM FAILURE.  AIRCRAFT DIVERTED TO CMH.
